# SDR AALA201703079004

- Difficulty date: March 5, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737823
- Aircraft serial: 29509
- Aircraft time: 52,830 hours, 21,113 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bushing
- Condition: Missing
- Location: Girt Bar
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. R1 DOOR EMERGENCY EVACUATION SLIDE GIRT BAR IS MISSING THE LEFT BUSHING. INSTALLED GIRT BAR BUSHING IAW AMM 25-66-01. OPERATIONAL CHECK GOOD.
